Show simple item record

dc.creatorDanish Siddiqi, Mohd
dc.creatorAkif Akyol, Mehmet
dc.date2018-10-19
dc.identifierhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/1900
dc.identifier10.4067/S0719-06462018000100079
dc.descriptionIn this paper, we introduce anti-invariant ξ⊥-Riemannian submersions from Hyperbolic β-Kenmotsu Manifolds onto Riemannian manifolds. Necessary and sufficient conditions for a special anti-invariant ξ⊥-Riemannian submersion to be totally geodesic are studied. Moreover, we obtain decomposition theorems for the total manifold of such submersions.en-US
dc.formatapplication/pdf
dc.languageeng
dc.publisherUniversidad de La Frontera. Temuco, Chile.en-US
dc.relationhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/1900/1741
dc.sourceCUBO, A Mathematical Journal; Vol. 20 No. 1 (2018); 79–94en-US
dc.sourceCUBO, A Mathematical Journal; Vol. 20 Núm. 1 (2018); 79–94es-ES
dc.source0719-0646
dc.source0716-7776
dc.subjectRiemannian submersion Anti-invariant ξ⊥-Riemannian submersionsen-US
dc.subjectHyperbolic β-Kenmotsu Manifoldsen-US
dc.subjectIntegrability Conditions Geometryen-US
dc.titleAnti-invariant ξ⊥-Riemannian Submersions From Hyperbolic β-Kenmotsu Manifoldsen-US
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record